Retraction and extension of mappings of metric and nonmetric spaces

Olof Hanner

TBD mathscidoc:1701.332077

Arkiv for Matematik, 2, (4), 315-360, 1952.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:16 uploaded by arkivadmin ] [ 230 downloads ] [ 0 comments ] [ Cited by 48 ]
@inproceedings{olof1952retraction,
  title={Retraction and extension of mappings of metric and nonmetric spaces},
  author={Olof Hanner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203416159733886},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={4},
  pages={315-360},
  year={1952},
}
Olof Hanner. Retraction and extension of mappings of metric and nonmetric spaces. 1952. Vol. 2. In Arkiv for Matematik. pp.315-360. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203416159733886.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved